Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen (1)

$21.99

Buy Now
Compare

Price: $21.99
(as of Nov 23,2020 02:45:30 UTC – Details)

Kirkland Signature Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg, a highly recommended over-the-counter ingredient, that temporarily reduces fever and relieves minor aches and pains for adults and children 12 years and over due to:

Compare to Extra Strength Tylenol Rapid Release
Contains 500mg. of Acetaminophen
Does Not Contain Aspirin
Over-the-Counter Pain & Fever Reduction

Be the first to review “Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen (1)”

Your email address will not be published.

Reviews

There are no reviews yet.

Main Menu

Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen (1)

Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen (1)